# SDR AALA20131203001

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 92,132 hours, 14,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 2 DOOR EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
